# SDR DXTA2012100105136

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 9,676 hours, 5,950 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE OIL PRESSURE DROPPED DURING CRUISE AT FL 400.  OIL PRESSURE DROPPED ABOUT 1 PSI IAW MINUTE UNTIL IT DROPPED FROM 35 PSI TO 17 PSI IN ABOUT 15 SECONDS.  SHUTDOWN  THE ENGINE AND LANDED UNEVENTFULLY.  AFTER LANDING, THE OIL LEVEL WAS BELOW SCALE AND THERE WAS OIL ON THE ENGINE COWLING AND DRIPPING FROM THE ENGINE.
